# SDR 08FDEA00737

- Difficulty date: March 5, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,785 hours, 12,321 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5361073220600
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLOORBEAM IS CORRODED AT THE CONNECTION TO FRAME 14 RT SIDE, Y - 1958.  REMOVED DAMAGED SECTION OF THE FLOORBEAM IAW SRM 53-12-15.  REMOVED FLOORBEAM END CONNECTORS, ATTACH ANGLES AND THE DUCT ATTACH BRACKET IAW SRM 53-12-15.  RECEIVED MACHINED SECTION OF FLOORBEAM & NR 1 SPLICE ANGLES.  FABRICATED DOUBLER, DOUBLER, SHIM & FILLER IAW SRM 53-12-15 FIG 203.  ALODINED IAW SRM 51-21-10.  PRIMED & APPLIED GRAY TOP COAT IAW SRM 51-23-10.  INSTALLED NEW FLOORBEAM SECTION, ATTACH ANGLES, DUCT ATTACH BRACKET AND &  REPAIR PARTS IAW SRM 53-12-15 FIG 203.
